# SDR YENA200590

- Difficulty date: December 27, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 15,285 hours, 5,444 cycles
- Engine: Iae V2527A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Electrical Box
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EGT IND FLUCTUATED BETWEEN 190-490 DEGREES AFTER TAKEOFF, WENT AS LOW AS 75 DEGREES DURING RETURN.  T/S IAW AMM 77-21-43-05.  REPLACED JUNCTION BOX IAW 77-21-43-04.  OPERATED LEFT ENG AT VARIOUS POWER SETTINGS, ALL EGT PARAMETERS NORMAL.  OK FOR SERVICE.
